# SDR DALA2016071505304

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 76,513 hours, 58,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FD OVERWING EXIT IDENTIFIER LIGHTS INOPERATIVE.   REPLACED BATTERIES AT B5013 AND OPS CHECKED GOOD IAW AMM 33-53.
